# SDR QXEA2009121101030

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 21,422 hours, 15,800 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CHAFE DAMAGE ON RT ALIERON L/E.  BLENDED DAMAGE IAW SRM 51-12-00-001-001-A01. BLENDED AREA IS WITH IN LIMITS IAW SRM 57-61-01-101-001-A01.  TREATED AND PRIMED AREA WORKED IAW SRM 51-21-11-001-001-A01 AND 51-25-06-001-001-A01.
